MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826850
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
2 of 2 reports.Other mfg report number: 3013886523-2025-00187.A facility reported that two cerelink sensors (id 826850) showed an error message in the monitor mentioning cable failure.On (b)(6) 2025, cerelink sensor #1 was implanted.Nursing documentation reports sensor is not functional and so the patient transfers to icu without icp monitor.On (b)(6) 2025, the patient undergoes a second procedure to implant "microsensor #2", sensor is working after implantation.On (b)(6) 2025, the patient comes back from mri and error message appears on the monitor "sensor or extension cable failure! disconnect and replace cable or sensor".After replacing the extension cable, they had the same error message.Note: during field visit on june 6, 2025, i.T.V.(nurse counselor) mentions that the sensor was not coiled in loops on a dry gauze on patient's head as ifu demands for mri.She says she saw a part of the censor's wire hanging straight, and the other part was coiled in loops on a dry gauze on patient's head.On june 26, 2025, dr.(b)(6) reports that 2 sensors had problems working correctly and that the error message on the monitor mentions cable failure.Medical staff connected the patient's "microsensor #2" to another cerelink monitor (monitor (b)(4)) and extension cable and the error message is still appearing.The patient did not experience any signs or symptoms; however, the physician reiterated that patient did not have icp monitoring during the episode.The first microsensor was removed on (b)(6) 2025.The second microsensor was removed and replaced.According to the nursing team, the patient's lead was always connected, and the implant location was the parenchyma.The patient's current condition was not available.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The cerelink sensors (id 826850) was not returned for evaluation as the product was discarded and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22546085
Report Number3013886523-2025-00190
Device Sequence Number12943415
Product Code GWM
UDI-Device Identifier10381780520672
UDI-Public10381780520672
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826850
Device Lot Number7468769
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERELINK MONITOR ID 826820 - (B)(4).; CERELINK MONITOR ID 826820 - (B)(4).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown